# SDR 4MZA20220118025

- Difficulty date: January 18, 2022
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N103PA
- Make and model: Amazon MK27
- Aircraft serial: 000371
- Aircraft time: 32 hours, 295 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 120098
- Part serial: A3M92031D48S0001
- Condition: Cracked
- Location: Nr 5
- Part time: 23 hours, 198 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE INSPECTION, CRACK FOUND IN MOTOR MOUNT OF SPAR #5.
